# SDR COMA0760262

- Difficulty date: March 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 19,501 hours, 16,608 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Obstructed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9429 - FLAPS FAIL CAUTION MESSAGE AFTER FLAP RETRACTION, FLAPS FAILED AT ZERO DEGREES.  FOUND A LARGE AMOUNT OF PACKED SNOW AND ICE IN THE LEFT INBOARD FLAP COVE AREA OF THE WING TRAILING EDGE.  AFTER REMOVING DEBRIS, FLAPS RESET.  INSPECTED LEFT FLAP SYSTEM, NO DEFECTS.  FLAP SYSTEM, OPS CHECK GOOD.
